# SDR REXA201100093

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 23,028 hours, 20,553 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 0, PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39, IAW AD2009-06-12 PARAGRAPH (H)(6)(I) AMOC DATED MARCH 27,2009 TR#27-012 PER AMOC DATED DEC 18 2009 & PA AD27-052G.  THIS CLEARS DM#38354.
